ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Shaiju, AJ and Dharmatti, Sheetal (2007) Infinite dimensional differential games with hybrid controls. In: Proceedings of Indian Academy of Sciences- Mathematical Sciences, 117 (2). pp. 233-257.

Lord, Eric A (1988) Geometry of the Mathieu groups and Golay codes. In: Proceedings of Indian Academy of Sciences- Mathematical Sciences, 98 (2-3). pp. 153-177.

This list was generated on Sun Apr 14 13:03:52 2024 IST.